# SDR DALA2023010600096

- Difficulty date: January 2, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 21,628 hours, 13,783 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Handler Error
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG CART HIT A/C ON LEFT SIDE STA 500D S-21L. DAMAGE BETWEEN STA 500C TO 500E ALONG S-21L. PERFORMED REPAIR PER PRI 604740-14 REV 0,1,2. TASK OF PRI 604740-14 REV 0,1,2.
